Saving changes...

Done

Error

Drug-induced Hoarseness and Stridor

Drug-induced Hoarseness and Stridor

Drug-induced Hoarseness and Stridor

Salman Haider
Salman Haider
on behalf of Health Education England

$30.00 $ 30.00 $ 30.00

$ 30.00 $ 30.00 $ 30.00
$ 30.00 $ 30.00 $ 30.00
Normal Price: $30.00 $30.00

Review:

Launch date: 17 Aug 2018
Expiry Date:

Last updated: 22 Oct 2018

Reference: 191862

This course is no longer available

Exam is embedded in the course
No preview available
No Exam Available

Latest User Comments

I would like to...

Course Availability

This course is only available to trainees days after purchase. It would need to be repurchased by the trainee if not completed in the allotted time period. This course is no longer available. You will need to repurchase if you wish to take the course again.

You have null days left.

Description

This session explores the causes of drug-induced hoarseness and stridor.

Objectives

By the end of this session you will be able to:
List the drugs that commonly cause hoarseness and stridor
Salman Haider

Author Information Play Video Bio

Salman Haider
on behalf of Health Education England

Dr Salman Haider is an Acute Medicine and Neurology Specialist Registrar in the London Deanery.

Current Accreditations

This course has been certified by or provided by the following Certified Organization/s:

  • Health Education England
  • 0.25 Units -
    Exam Pass Rate: 60

Faculty and Disclosures

Additional Contributors

Conflicts Declared

Conflicts of Interest declaration by Author:

null

User Reviews (0)

Go Back

Loading...


Saving changes...

Done

Error